MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,30GX0.5"REG,BEVEL

Medline Industries, LP MEDLINE; NEEDLE,30GX0.5"REG,BEVEL
Catalog Number SYR100302
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needle bent, and poked her finger through the cap.".
 
Additional Manufacturer Narrative
According to the customer on (b)(6) 2023 when placing the cap on a needle, the needle bent and "poked her finger through the cap"; due to this, the provider required lab work be done, and no additional medical intervention was reported and no serious injury was reported related to the incident.Medline received one standard hypodermic needle in used condition, and upon a visual inspection of the sample, did see the needle sticking out through the needle cap.The complaint was confirmed, and the issue shown was caused due to the recapping of a dirty needle.Material trending via sap showed no similar complaints during the last 12 months, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,30GX0.5"REG,BEVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50816899
Report Number1417592-2026-44487
Device Sequence Number15991905
Product Code FMI
UDI-Device Identifier40080196305637
UDI-Public40080196305637
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100302
Device Lot Number220922
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale
Patient Weight145 LB